Forgive me Mom . . . I don't remember why you stopped the plaquenil. The plaquenil probably did NOT stop working right when stopped take it. It takes up to 6 months to fully build in our system and it takes a bit of time for it to disappear as well . . . so the 5 weeks really does make it sound like you are missing the plaquenil.
Do you have fibro too?? Sometimes if you have fibro pain the prednisone/medrol can aggravate the fibro. But I don't think the medrol is a high enough dose to cause that. I've used the dose packs too and, for me, I just start to feel some relief and then the taper begins immediately. So, maybe thats all it is, is that the dosing just isn't long enough.
I hope you will call your rheumy/doctor and tell them what you explained above. I bet they'd have you continue on the medrol or start you on prednisone. If you call the doctor now, he/she will have a chance to see how the next step might help.
Sorry you are having so much trouble.
In His Grip
AlwaysRosie "We can't control the waves, but we can learn how to surf!!"
Co-Moderator - Lupus Forum
UCTD, Inflammatory Arthritis, Diverticulosis, (recent dx - Sjogrens, Crohn’s 4/08)
Clickable Links: Lupus Resources Lupous.Org Lupus Criteria (4 of 11) Lupus Chapter Locator